Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Isomorphisms between Artin-Schreier towers

Author: Jean-Marc Couveignes
Journal: Math. Comp. 69 (2000), 1625-1631
MSC (1991): Primary 11Y40; Secondary 12E20
Published electronically: April 13, 2000
MathSciNet review: 1680863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We give a method for efficiently computing isomorphisms between towers of Artin-Schreier extensions over a finite field. We find that isomorphisms between towers of degree $p^n$ over a fixed field $\mathbb{F}_q$ can be computed, composed, and inverted in time essentially linear in $p^n$. The method relies on an approximation process.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (1991): 11Y40, 12E20

Retrieve articles in all journals with MSC (1991): 11Y40, 12E20

Additional Information

Jean-Marc Couveignes
Affiliation: Groupe de Recherche en Mathématiques et Informatique du Mirail, Université de Toulouse II, Le Mirail, France

PII: S 0025-5718(00)01193-5
Received by editor(s): February 5, 1997
Received by editor(s) in revised form: July 24, 1998
Published electronically: April 13, 2000
Article copyright: © Copyright 2000 American Mathematical Society